# SDR UIEA2019041973898

- Difficulty date: April 16, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,300 hours, 17,128 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Monopole
- Part number: 38760263
- Condition: Loose
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP.  PERFORMED APU CONTROL UNIT BITE TEST IAW AMM 49-61-05. FOUND SPEED SENSOR #1 & 2 FAULTED ON ECU PREVIOUS 3RD & 4TH STARTS.   PER MCC PERFORMED OPS CHECK OF APU . OPS NORMAL. NO DEFECTS NOTED. COMPLIED WITH WDM 49-16-11, & CONTINUITY GOOD BOTH MONOPOLES WITH THE ECU. FOUND MONOPOLE 2 TO BE LOOSE.  REMOVED AND REPLACED MONOPOLE 2 WITH NEW IAW AMM 49-61-02. PERFORMED ECU BITE PER AMM 49-61-05.  NO FAULTS FOUND.
